Minimization of deterministic top-down tree automata

Fülöp, Zoltán and Vágvölgyi, Sándor: Minimization of deterministic top-down tree automata. In: Acta cybernetica, (23) 1. pp. 379-401. (2017)

Cikk, tanulmány, mű

Download (403kB) | Preview


We consider offline sensing unranked top-down tree automata in which the state transitions are computed by bimachines. We give a polynomial time algorithm for minimizing such tree automata when they are state-separated.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2017
Volume: 23
Number: 1
ISSN: 0324-721X
Page Range: pp. 379-401
Uncontrolled Keywords: Automaták elmélete - véges, Algebra, Véges automaták, Matematikai logika
Additional Information: Bibliogr.: 401. p.
Date Deposited: 2018. Feb. 12. 14:56
Last Modified: 2018. Jun. 07. 12:08

Actions (login required)

View Item View Item